In this paper two descent methods with respect to a gap function for solving a class of monotone mixed variational inequalities are proposed. We show that the two algorithms, based on an exact and an Armijo-type line search procedure, respectively, are globally convergent.

Panicucci, B., Pappalardo, M., Passacantando, M. (2008). Solution methods for mixed variational inequalities. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, 45(3), 429-438.

Solution methods for mixed variational inequalities

Passacantando, M
2008

Abstract

In this paper two descent methods with respect to a gap function for solving a class of monotone mixed variational inequalities are proposed. We show that the two algorithms, based on an exact and an Armijo-type line search procedure, respectively, are globally convergent.
No
Articolo in rivista - Articolo scientifico
Scientifica
mixed variational inequality; monotone map; gap function; descent method
English
429
438
10
URL dell'intero fascicolo sul sito dell'editore: https://www.ijpam.eu/contents/2008-45-3/index.html
Panicucci, B., Pappalardo, M., Passacantando, M. (2008). Solution methods for mixed variational inequalities. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, 45(3), 429-438.
Panicucci, B; Pappalardo, M; Passacantando, M
File in questo prodotto:
File Dimensione Formato  
PPP-Solution methods for mixed VIs.pdf

accesso aperto

Descrizione: Article
Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Dimensione 108.43 kB
Formato Adobe PDF
108.43 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/391538
Citazioni
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
Social impact